CaltechAUTHORS
  A Caltech Library Service

Gibbs Ensembles of Nonintersecting Paths

Borodin, Alexei and Shlosman, Senya (2010) Gibbs Ensembles of Nonintersecting Paths. Communications in Mathematical Physics, 293 (1). pp. 145-170. ISSN 0010-3616. https://resolver.caltech.edu/CaltechAUTHORS:20100107-101054765

[img] PDF - Submitted Version
See Usage Policy.

353Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20100107-101054765

Abstract

We consider a family of determinantal random point processes on the two-dimensional lattice and prove that members of our family can be interpreted as a kind of Gibbs ensembles of nonintersecting paths. Examples include probability measures on lozenge and domino tilings of the plane, some of which are non-translation-invariant. The correlation kernels of our processes can be viewed as extensions of the discrete sine kernel, and we show that the Gibbs property is a consequence of simple linear relations satisfied by these kernels. The processes depend on infinitely many parameters, which are closely related to parametrization of totally positive Toeplitz matrices.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1007/s00220-009-0906-1 DOIArticle
https://rdcu.be/4aZXPublisherFree ReadCube access
https://arxiv.org/abs/0804.0564arXivDiscussion Paper
Additional Information:© Springer-Verlag 2009. Received: 29 June 2008. Accepted: 14 July 2009. Published online: 30 August 2009. Communicated by H. Spohn.
Issue or Number:1
Record Number:CaltechAUTHORS:20100107-101054765
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20100107-101054765
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:17088
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:12 Jan 2010 18:05
Last Modified:03 Oct 2019 01:22

Repository Staff Only: item control page